What will happen if you take multiple birth control pills directly after intercourse?

Emergency contracept. This is one of the options for emergency contraception, taking high-dose estrogen/progesterone to prevent pregnancy after unprotected intercourse. If taken properly (# of pills depends on the brand of birth control pill), it can reduce chance of pregnancy by~75-80%. A common side effect is nausea +/- vomiting.
Prevent Pregnancy. First of all, you may have side effects from multiple pills. The most common ones are nausea or vomiting which goes away quickly. Second, the pills will likely prevent a pregnancy, that might have otherwise grown in the uterus, from doing that. The pills alter the uterus to make it temporarily difficult for a potential pregnancy to stick and grow there.

Related Questions

I was wondering if I skipped my birth control pills for two days can I start a new pack of pills and it continue to work? I was also wondering if it's normal for females to get nauseous and feel like vomiting after intercourse.

Yes and yes. If you do skip pills then start a new pack - you should use an alternate form of contraception for two weeks, then you would be protected again. It is not abnormal to have those symptoms after having sex. Read more...
No. No it is not normal for women to have nausea and vomiting after intercourse unless something else is going on. If you miss your pill for 2 days, u should take 2 pills each of the next 2 days and use a backup method of contraception until you are into the next package since you won't be reliably protected this cycle.Expect some breakthru bleeding any time you take pills late. Hope this helps. Read more...

12 days after intercourse n missing a bit of my birth control pills im having some light bleeding but extreme cramps that r in pelvis n back miscarry?

that is possible. Please do a urine preg test but you need to see your obgyn as blood test can be done and a pelvic ultrasound, if the pain and bleeding become worse this weekend please call your obgyn or go to the closest er. Read more...
break through bleedi. If you missed more than 2-3 days of birth control pills and you have not double up you will have breakthrough bleeding and you are at risk for conceiving. You should use extra protection till you have your menstrual flow. Read more...